# SDR SWIA202503240022

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N516SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000897
- Aircraft time: 7,445 hours, 4,326 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: BLEED 1 FAIL, DURING CLIMB, RUN QRH, MESSAGE WAS EXTINGUISHED, AFTER 2 MINUTES WAS POPPED OUT BLEED 1 FAIL.C: MEL 36-11-3CAT C DATE DUE 04/01/2025BLEED 1 FAIL, DURING CLIMB, RUN QRH, MESSAGE WAS EXTINGUISHED, AFTER 2 MINUTES WAS POPPED OUT BLEED 1 FAIL. (FLIGHT 4894 - FILED CLOSED)MAR 22, 2025  STATION: XNA--DEFERRED BLEED 1 FAIL PER MEL 36-11-3, MX ACTIONS COMPLIED WITH.DEFERRED PER MEL 36-11-3LOCATION: L ENGINE NAPRSOVMAINTENANCE ACTION COMPLIED WITH ACCORDING TO MEL MAR 24, 2025  STATION: TUS -- TROUBLESHOT BLEED1 FAIL PER ERJ175 FIM 36-11-00. REMOVED AND REPLACED LH NACELLE PRESSURE REGULATION SHUT OFF VALVE (NAPRSOV) IAW ERJ 175 AMM 36-11-00. OPS CHECK GOOD AT THIS TIME.
